Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 182, NWS Cleveland, OH

August 18, 20194 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 18, 2019, 9:39 AM EDT for 4 counties in Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2019, 9:39 AM EDT (13:39 UTC)
Expired
Aug 18, 2019, 10:30 AM EDT
In force
51 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 132 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 10:15 AM EDTTSTM WND DMG4 W Tiffin, OHTREE DOWN ACROSS WIRES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 1.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS51 KCLE 181339
SVRCLE
OHC063-143-147-173-181430-
/O.NEW.KCLE.SV.W.0182.190818T1339Z-190818T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
939 AM EDT Sun Aug 18 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Seneca County in northwestern Ohio...
  Western Sandusky County in northwestern Ohio...
  Southern Wood County in northwestern Ohio...
  Northern Hancock County in northwestern Ohio...

* Until 1030 AM EDT.

* At 938 AM EDT, severe thunderstorms were located along a line
  extending from 6 miles southeast of Bowling Green to near McComb,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Findlay, Bowling Green, Tiffin, Fremont, Fostoria, North Baltimore,
  Gibsonburg, McComb, Arcadia, Van Buren, Ballville, Pemberville,
  Bradner, Wayne, Bloomdale, Bettsville, Risingsun, Cygnet, Lindsey
  and Portage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4142 8371 4146 8305 4145 8304 4146 8303
      4108 8323 4107 8388 4117 8388
TIME...MOT...LOC 1338Z 261DEG 30KT 4130 8359 4114 8379 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
2 follow-up statements
886 
WWUS51 KCLE 181402
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1002 AM EDT Sun Aug 18 2019

OHC063-143-147-173-181430-
/O.CON.KCLE.SV.W.0182.000000T0000Z-190818T1430Z/
Seneca OH-Sandusky OH-Wood OH-Hancock OH-
1002 AM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR NORTHWESTERN SENECA...WESTERN SANDUSKY...SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES...

At 1001 AM EDT, severe thunderstorms were located along a line
extending from 6 miles south of Gibsonburg to Arcadia, moving east at
35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Tiffin, Fremont, Fostoria, North Baltimore, Gibsonburg, Arcadia, Van
Buren, Ballville, Pemberville, Bradner, Wayne, Bloomdale, Bettsville,
Risingsun, Lindsey, Jerry City, Helena, West Millgrove, Burgoon and
Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4143 8353 4146 8307 4145 8303 4108 8323
      4109 8363 4117 8366
TIME...MOT...LOC 1401Z 262DEG 31KT 4129 8332 4114 8352 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
837 
WWUS51 KCLE 181418
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1018 AM EDT Sun Aug 18 2019

OHC063-173-181428-
/O.CAN.KCLE.SV.W.0182.000000T0000Z-190818T1430Z/
Wood OH-Hancock OH-
1018 AM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4137 8332 4138 8307 4108 8323 4108 8342
      4120 8342
TIME...MOT...LOC 1418Z 263DEG 30KT 4130 8314 4109 8332 

$$

OHC143-147-181430-
/O.CON.KCLE.SV.W.0182.000000T0000Z-190818T1430Z/
Seneca OH-Sandusky OH-
1018 AM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT
FOR NORTHWESTERN SENECA AND SOUTHWESTERN SANDUSKY COUNTIES...

At 1018 AM EDT, severe thunderstorms were located along a line
extending from near Fremont to near New Riegel, moving east at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Tiffin, Fremont, Fostoria, Ballville, Bettsville, Helena, Burgoon,
Bascom, Kansas and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4137 8332 4138 8307 4108 8323 4108 8342
      4120 8342
TIME...MOT...LOC 1418Z 263DEG 30KT 4130 8314 4109 8332 

HAIL...1.00IN
WIND...60MPH
 
$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:47 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 18, 6:47 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
647 AM EDT Sun Aug 18 2019

...12z Aviation Forecast Update...

.SYNOPSIS...
At the surface a stationary boundary located just north of the
lake will linger near the area over the next several days. A
series of weak troughs will move along this feature bringing on
and off chances for storms through the middle of this week. A
cooler and drier weather pattern will follow for the end of the
week.

&&

.NEAR TERM /THROUGH MONDAY/...
The main challenge with the forecast is the timing of
convection, the evolution of convection, and the severe weather
potential later today. The short term guidance and models have
been struggling to capture the timing and overall progression of
storm development in this westerly flow with individual impulses
riding along the flow and interacting with a stalled frontal
boundary just north of the area. We are seeing one impulse
moving across western Ohio early this morning with a cluster or
strong storms. Models show this to continue to develop clusters
of storms throughout the morning across northern Ohio as it
tracks towards the east-northeast. It may eventually make it
into northwest Pennsylvania by 14z this morning.

The main show we will be watching will be the next piece of
energy moving out of the Midwest into lower Michigan by this
afternoon. High-res models indicate a better potential for
organized storms developing across our northwestern area with either
a squall line or broken line of storms. Thermodynamics will be
better this afternoon for a few severe storms with large hail up
to quarter size and damaging wind gusts up to 65 mph. An
isolated brief tornado threat can't be ruled out but the
potential is very low. The storms will likely weaken by or after
00z this evening.

There is low confidence on how the convection plays out for the
rest of tonight. Some models continue another round of
convection developing near the lake by 06z tonight and other
models keep the weather relatively quiet for the rest of the
night. Models do show another broken line of convection
developing Monday afternoon across northern Ohio into northwest
Pennsylvania.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The surface cold front will make little progress southeast through
our forecast area and slow down to a east-west oriented stationary
front somewhere over our forecast area on Tuesday. The airmass south
of the boundary will be favorable for thunderstorms, with dew point
in the low 70s and temperatures expected to rise to the mid to upper
80s. MUCAPE will be around 2000 to 3000 J/kg. Wind shear is not
expected to be very high, with only 15 to 25 knots of deep layer
shear present on Tuesday. Am expecting disorganized convection to
develop along and south of the stationary front with minor threats
of severe weather and flooding if there is training of convection.
Following Tuesday's convection, the stationary front is expected to
lift north as a warm front as low pressure develops over the Midwest
on Tuesday and propagates northeast across the Great Lakes and into
Ontario by 12Z Wednesday. There will be potential for severe weather
on Wednesday but it depends a lot on the timing of the cold front.
Deep layer shear of 30 to 35 knots will allow for more organized
convection to develop and if the cold front moves through our area
in the evening, then there is potential for severe weather.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
High pressure will slowly build in from the northwest on Thursday
and will be situated over our area on Friday. The airmass will be
characterized by cooler and drier conditions with high temperatures
in the mid to upper 70s and dew points in the upper 50s. High
pressure will move on to our east on Saturday, which will induce
warm southerly advection, though still keeping the drier air intact.

&&

.AVIATION /12Z Sunday THROUGH Thursday/...
Mostly VFR conditions can be expected during the next 24 to 30
hours with the exception around any scattered convection that
impacts a TAF location. The best chance for brief drops in
ceilings and visibilities will be in the mid to late afternoon.
We have PROB30 groups covering this potential. Isolated severe
convection can't be ruled out. Mostly quiet weather is expected
again tonight into Monday morning. Winds will remain south to
southwesterly 5 to 11 knots. There could be a few gusts this
afternoon up to 18 knots or so. Gusty and erratic winds will be
very possible near any storm as well.

OUTLOOK...Intervals of non-VFR possible primarily with
thunderstorms possible Monday and again on Wednesday.

&&

.MARINE...
Generally west to southwest flow will persist over the lake through
Monday morning with 5 to 10 knot winds increasing to 10 to 15 knots
by Sunday evening. A cold front will move southeast across the lake
on Monday afternoon, slowing down and becoming a west-east oriented
stationary front just south of the lake Monday night into Tuesday.
This will cause westerly winds on Monday morning to veer to easterly
winds by Tuesday morning. Easterly winds are only expected to be
around 5 knots or so through Tuesday. This stationary front will
lift as a warm front Tuesday night, causing winds to veer to
southerly Wednesday night and then to southwesterly by Wednesday
morning. Another cold front is expected to move east across the lake
on Wednesday afternoon, causing winds to veer more to the north by
Wednesday night. Right now our forecast calls for 10 to 15 knots of
northerly winds on Wednesday night through Thursday. However, with a
warm lake and cold air advection, there's a good chance winds could
overperform and thus result in higher waves. Wave heights will near
Small Crafty Advisory criteria Wednesday into Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Griffin
MARINE...Saunders
Hazardous weather outlook, Aug 18, 3:55 AM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
355 AM EDT Sun Aug 18 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-190800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
355 AM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

A few strong to severe thunderstorms may be possible this afternoon
and evening across northern Ohio into northwest Pennsylvania. The
best potential for severe weather will be across far northwest Ohio
between 2 pm and 7 pm this afternoon. Large hail up to quarter size
and damaging wind gusts up to 65 mph will be the main threats. An
isolated tornado threat can't be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Aug 18, 9:11 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
911 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     TSTM WND DMG     NORTH KINGSVILLE        41.92N 80.67W
08/18/2019                   ASHTABULA          OH   BROADCAST MEDIA

            MANY TREES DOWN.

&&

PS
Special weather statement, Aug 18, 9:15 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
915 AM EDT Sun Aug 18 2019

OHZ006-017-181400-
Wood-Hancock-
915 AM EDT Sun Aug 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN WOOD AND
NORTHWESTERN HANCOCK COUNTIES...

At 915 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Deshler to near Glandorf. Movement
was east at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bowling Green, North Baltimore, McComb, Weston, Van Buren, Cygnet,
Portage, Jerry City, Hoytville, Custar and Milton Center.

LAT...LON 4136 8388 4143 8357 4111 8364 4108 8388
TIME...MOT...LOC 1315Z 248DEG 21KT 4127 8390 4111 8410

Saunders
Local storm report, Aug 18, 9:18 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
918 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 AM     TSTM WND DMG     ARCADIA                 41.11N 83.51W
08/18/2019                   HANCOCK            OH   PUBLIC

            TREE DOWN NEAR US 224.

&&

PS
Local storm report, Aug 18, 9:21 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
921 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 AM     TSTM WND DMG     FOSTORIA                41.16N 83.41W
08/18/2019                   SENECA             OH   PUBLIC

            LARGE TREE BRANCH DOWN.

&&

PS
Local storm report, Aug 18, 9:23 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
923 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     TSTM WND DMG     3 ENE CASTALIA          41.42N 82.76W
08/18/2019                   ERIE               OH   PUBLIC

            TREES DOWN.

&&

PS
Local storm report, Aug 18, 9:27 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     2 SSE ASHTABULA         41.86N 80.79W
08/18/2019                   ASHTABULA          OH   TRAINED SPOTTER

            A SECTION OF TREE DOWN ON HOUSE ALONG WITH
            UTILITY LINES. NUMEROUS 1-2 INCH DIAMETER
            LIMBS DOWN AS WELL.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:38 AM EDTSpecial Weather StatementCLEHancock67 min
Aug 18, 4:04 AM EDTSpecial Weather StatementCLESandusky, Seneca41 min
Aug 18, 4:37 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca38 min
Aug 18, 4:49 AM EDTSpecial Marine WarningCLE40 min
Aug 18, 5:12 AM EDTSpecial Weather StatementCLELorain48 min
Aug 18, 5:48 AM EDTSpecial Weather StatementCLECuyahoga57 min
Aug 18, 5:55 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina, Summit50 min
Aug 18, 6:08 AM EDTSpecial Marine WarningCLE52 min
Aug 18, 6:21 AM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Portage, Summit39 min
Aug 18, 6:38 AM EDTSpecial Marine WarningCLE67 min
Aug 18, 6:50 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake55 min
Aug 18, 7:27 AM EDTSevere Thunderstorm WarningCLEAshtabula63 min
Aug 18, 7:33 AM EDTSpecial Marine WarningCLE57 min
Aug 18, 9:15 AM EDTSpecial Weather StatementCLEWood45 min
Aug 18, 10:17 AM EDTSevere Thunderstorm WarningCLESandusky, Seneca43 min
Aug 18, 10:48 AM EDTSpecial Weather StatementCLEErie, Huron42 min
Aug 18, 10:54 AM EDTSpecial Marine WarningCLE51 min
Aug 18, 1:04 PM EDTSpecial Weather StatementCLELucas56 min
Aug 18, 1:57 PM EDTSevere Thunderstorm WarningCLELucas43 min
Aug 18, 3:06 PM EDTSpecial Marine WarningCLE65 min
Aug 18, 3:48 PM EDTSpecial Weather StatementCLEWood27 min
Aug 18, 4:08 PM EDTSevere Thunderstorm WarningCLEHancock, Wood28 min
Aug 18, 4:09 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga81 min
Aug 18, 4:59 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Medina, Wayne46 min
Aug 18, 5:29 PM EDTSevere Thunderstorm WarningCLEMedina31 min
Aug 18, 5:33 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne42 min
Aug 18, 5:34 PM EDTSevere Thunderstorm WarningCLETrumbull41 min
Aug 18, 5:37 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage23 min
Aug 18, 5:48 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull4 hr
Aug 18, 5:53 PM EDTSpecial Weather StatementCLESummit22 min
Aug 18, 6:03 PM EDTSevere Thunderstorm WarningCLEPortage, Summit57 min
Aug 18, 6:15 PM EDTSpecial Weather StatementCLEStark45 min
Aug 18, 6:38 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Aug 18, 6:56 PM EDTSevere Thunderstorm WarningCLEMahoning36 min
Aug 18, 7:08 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.